# SDR GTIA040011

- Difficulty date: January 15, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N812NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48021
- Engine: Pwa JT8D217A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

RT ENG FLAMED-OUT, AIR RETURN AT 800 TO 1000 MLS RT ENG EPR DROPPED BELOW 1.2 EPR, ARTS FIRED BASES X-TERED TO LT GENERATORS ACCOMPLISHED QRH ITEMS PULLED CVR C/B.  PERFORMED ENG HI-POWER TRIM CHECKRUN ENG OPS CK NORM.  R & R NR 2 ENG FUEL CONT, OPS CK GOOD.  R & R FUEL PUMP ON N2 2 ENG, OPS CK GOOD.  BORESCOPED PER 72-00-04, NO DEFECTS FOUND.  PERFORMED INSP, ON NR 2 ENG INLET & EXHAUST AREAS FOR DAMAGED INSP FCU REAR TUBE FOR DAMAGE AND MOISTURE, ENG FUEL PUMP AND CTRL FILTER FOR MOISTURE, SUMP TANKS FOR WATER CONTAM. A FILTER INSP FOR DEBRIS PLUS SAMPLE OF FUEL, FUEL PUMP A FCA FILTER NO CONTAM, NO DEFECTS FOUND.  PERFORMED BORESCOPE INSP, NO DEBRIS FOUND, ENG START, ENG FLAME OUT INSPECTION, OPS CK GOOD.
